# SDR QXEA200601195

- Difficulty date: April 15, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CORROSION AROUND SCREW HOLE ON TOP OF CARGO FLOOR WEB AT Y20L, X555.  REPAIRED IAW DHC-8-200 SRM 51-20-16, 51-20-36 AND 51-20-56.
